RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2005, выпуск 1, страницы 8–29 (Mi adm286)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

RESEARCH ARTICLE

Gorenstein matrices

M. A. Dokuchaeva, V. V. Kirichenkob, A. V. Zelenskyb, V. N. Zhuravlevb

a Departamento de Matematica Univ. de SãoPaulo, Caixa Postal 66281, São Paulo, SP, 05315–970 — Brazil
b Faculty of Mechanics and Mathematics, Kiev National, Taras Shevchenko Univ., Vladimirskaya Str., 64, 01033 Kiev, Ukraine

Аннотация: Let $A=(a_{ij})$ be an integral matrix. We say that $A$ is $(0, 1, 2)$-matrix if $a_{ij}\in\{0,1,2\}$. There exists the Gorenstein $(0, 1, 2)$-matrix for any permutation $\sigma$ on the set $\{1,…,n\}$ without fixed elements. For every positive integer $n$ there exists the Gorenstein cyclic $(0, 1, 2)$-matrix $A_{n}$ such that $inx A_{n}=2$.
If a Latin square ${\mathcal L}_{n}$ with a first row and first column $(0,1,\ldots,n-1)$ is an exponent matrix, then $n=2^{m}$ and ${\mathcal L}_{n}$ is the Cayley table of a direct product of $m$ copies of the cyclic group of order 2. Conversely, the Cayley table ${{\mathcal E}}_{m}$ of the elementary abelian group $G_{m}=(2)\times\ldots\times(2)$ of order $2^{m}$ is a Latin square and a Gorenstein symmetric matrix with first row $(0,1,\ldots,2^{m}-1)$ and
$$ \sigma({{\mathcal E}}_{m})=\begin{pmatrix}1&2&3&\ldots &2^{m}-1&2^{m}
2^{m}&2^{m}-1&2^{m}-2&\ldots & 2&1\end{pmatrix}. $$


Ключевые слова: exponent matrix; Gorenstein tiled order, Gorenstein matrix, admissible quiver, doubly stochastic matrix.

Полный текст: PDF файл (321 kB)

Реферативные базы данных:

Тип публикации: Статья
MSC: 16P40, 16G10
Поступила в редакцию: 17.02.2005
Исправленный вариант: 29.03.2005
Язык публикации: английский

Образец цитирования: M. A. Dokuchaev, V. V. Kirichenko, A. V. Zelensky, V. N. Zhuravlev, “Gorenstein matrices”, Algebra Discrete Math., 2005, no. 1, 8–29

Цитирование в формате AMSBIB
\RBibitem{DokKirZel05}
\by M.~A.~Dokuchaev, V.~V.~Kirichenko, A.~V.~Zelensky, V.~N.~Zhuravlev
\paper Gorenstein matrices
\jour Algebra Discrete Math.
\yr 2005
\issue 1
\pages 8--29
\mathnet{http://mi.mathnet.ru/adm286}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2148817}
\zmath{https://zbmath.org/?q=an:1091.16011}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm286
  • http://mi.mathnet.ru/rus/adm/y2005/i1/p8

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. M. A. Dokuchaev, M. V. Kasyanuk, M. A. Khibina, V. V. Kirichenko, “Exponent matrices and Frobenius rings”, Algebra Discrete Math., 18:2 (2014), 186–202  mathnet  mathscinet
    2. M. Dokuchaev, V. Kirichenko, M. Plakhotnyk, “Quivers of $3\times 3$-exponent matrices”, Algebra Discrete Math., 20:1 (2015), 55–68  mathnet  mathscinet
    3. Dokuchaev M. Kirichenko V. Plakhotnyk M., “on Exponent Matrices of Tiled Orders”, J. Algebra. Appl., 15:10 (2016), 1650192  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:91
    Полный текст:37
    Первая стр.:1

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019